×

zbMATH — the first resource for mathematics

Anti-cyclotomic Katz \(p\)-adic \(L\)-functions and congruence modules. (English) Zbl 0778.11061
Les auteurs construisent ici une fonction \(L\) \(p\)-adique à la manière de Katz, mais avec un conducteur auxiliaire, et montrent ensuite que sa spécialisation anticyclotomique divise la série caractéristique du module de congruences associé à une certaine famille de séries thêta \(p\)-adiques d’un corps de nombres à conjugaison complexe (de type CM donné). L’ensemble s’articule en huit sections:
Dans les cinq premières, partant de la théorie des formes modulaires \(p\)-adiques, ils reprennent les méthodes de N. Katz [Invent. Math. 49, 199-297 (1978; Zbl 0417.12003)] pour construire une mesure d’Eisenstein \(p\)-adique et établir sa propriété fondamentale d’interpolation (théorème II). Dans les trois dernières sections, ils construisent d’abord une composante irréductible du spectre de l’algèbre de Hecke \(p\)-adique attachée à un corps CM, puis démontrent alors le théorème principal annoncé (théorème I) en comparant la fonction \(L\) \(p\)-adique de Katz au produit de Rankin \(p\)- adique associé à cette composante.
Le résultat obtenu peut être regardé comme une première étape dans l’obtention de l’une des deux relations attendues dans le cadre de la conjecture principale anticyclotomique pour les corps de type CM. La seconde étape, également menée à terme par les auteurs, fait l’objet d’un article ultérieur [“On the anti-cyclotomic main conjecture for CM-fields” (à paraître)].

MSC:
11R23 Iwasawa theory
11F85 \(p\)-adic theory, local fields
11S40 Zeta functions and \(L\)-functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. DELIGNE , Equations différentielles à points singuliers réguliers (Lec. Notes in Math., No. 163, Springer, 1970 ). MR 54 #5232 | Zbl 0244.14004 · Zbl 0244.14004
[2] K. DOI and H. HIDA , On a Certain Congruence of Cusp Forms and the Special Values of their Dirichlet Series , unpublished, 1979 .
[3] P. DELIGNE and K. A. RIBET , Values of Abelian L-functions at Negative Integers Over Totally Real Field (Invent. Math., Vol. 59, 1980 , pp. 227-286). MR 81m:12019 | Zbl 0434.12009 · Zbl 0434.12009
[4] P. B. GARRETT , Holomorphic Hilbert Modular Forms , Wadsworth & Brooks/Cole, 1990 . MR 90k:11058 | Zbl 0685.10021 · Zbl 0685.10021
[5] S. GELBART and H. JACQUET , A Relation Between Automorphic Representations of GL(2) and GL(3) (Ann. Scient. Éc. Norm. Sup., 4e série, T. 11, 1978 , pp. 471-542). Numdam | MR 81e:10025 | Zbl 0406.10022 · Zbl 0406.10022
[6] H. HIDA , On p-adic L-functions of GL(2) \times GL(2) Over Totally Real Fields (Ann. Institut Fourier, Vol. 41, 1991 , pp. 311-391). Numdam | MR 93b:11052 | Zbl 0725.11025 · Zbl 0725.11025
[7] H. HIDA , On p-adic Hecke Algebras for GL2 Over Totally Real Fields (Ann. of Math., Vol. 128, 1988 , pp. 295-384). MR 89m:11046 | Zbl 0658.10034 · Zbl 0658.10034
[8] H. HIDA , On Nearly Ordinary Hecke Algebras for GL(2) Over Totally Real Fields (Advanced Study in Pure Math., Vol. 17, 1989 , pp. 139-169). MR 92f:11064 | Zbl 0742.11026 · Zbl 0742.11026
[9] H. HIDA , Congruences of Cusp Forms and Special Values of their Zeta Functions (Inventiones Math., Vol. 63, 1981 , pp. 225-261). MR 82g:10044 | Zbl 0459.10018 · Zbl 0459.10018
[10] H. HIDA , p-adic L-Functions for Base Change Lifts of GL2 to GL3 , to appear in Proc. Ann Arbor Conference on Automorphic forms, Shimura Varieties, and L-functions, 1988 , vol. II, pp. 93-142, Perspectives in Math., 11, 1990 . Zbl 0705.11033 · Zbl 0705.11033
[11] H. HIDA , Modules of Congruence of Hecke Algebras and L-functions Associated with Cusp Forms (Amer. J. Math., Vol. 110, 1988 , pp. 323-382). MR 89i:11058 | Zbl 0645.10029 · Zbl 0645.10029
[12] H. HIDA and J. TILOUINE , Katz p-adic L-functions, Congruence Modules and Deformation of Galois Representations (Proceedings of Durham Symposium on Arithmetic of L-functions, 1989 ). Zbl 0739.11022 · Zbl 0739.11022
[13] H. HIDA and J. TILOUINE , On the Anti-cyclotomic Main Conjecture for CM Fields , preprint. · Zbl 0819.11047
[14] N. M. KATZ , Travaux de Dwork (Séminaire Bourbaki, 409, 1972 ). Numdam · Zbl 0218.14011
[15] N. M. KATZ , Nilpotent Connections and the Monodromy Theorem. Applications of a Result of Turrittin (Publ. Math. I.H.E.S., Vol. 39, 1970 , pp. 175-232). Numdam | MR 45 #271 | Zbl 0221.14007 · Zbl 0221.14007
[16] N. M. KATZ , Serre-Tate Local Moduli , in Surfaces algébriques (Lecture Notes in Math., No. 868, Springer, 1978 , pp. 138-202. MR 83k:14039b | Zbl 0477.14007 · Zbl 0477.14007
[17] N. M. KATZ , p-adic L-functions for CM Fields (Invent. Math., Vol. 49, 1878 , pp. 199-297). MR 80h:10039 | Zbl 0417.12003 · Zbl 0417.12003
[18] N. M. KATZ , and T. ODA , On the Differentiation of the De Rham Cohomology Classes with Respect to Parameters (J. Math. Kyoto Univ., Vol. 8, 1968 , pp. 199-213). Article | MR 38 #5792 | Zbl 0165.54802 · Zbl 0165.54802
[19] D. KNUTSON , Algebraic Spaces (Springer Lecture Notes in Math., No. 203). MR 46 #1791 | Zbl 0221.14001 · Zbl 0221.14001
[20] D. MUMFORD , An Analytic Construction of Degenerating Abelian Varieties Over Complete Rings (Comp. Math., Vol. 24, 1972 , pp. 239-272). Numdam | MR 50 #4593 | Zbl 0241.14020 · Zbl 0241.14020
[21] B. MAZUR and J. TILOUINE , Représentations galoisiennes, différentielles de Kähler et conjectures principales (Publ. I.H.E.S., No. 71, 1990 , pp. 65-103). Numdam | MR 92e:11060 | Zbl 0744.11053 · Zbl 0744.11053
[22] M. RAPOPORT , Compactifications de l’espace de modules de Hilbert-Blumenthal (Composition Math., Vol. 36, 1978 , pp. 255-335). Numdam | MR 80j:14009 | Zbl 0386.14006 · Zbl 0386.14006
[23] C.-G. SCHMIDT , P-adic Measures Attached to Automorphic Representations of GL(3) [Inventiones Math., Vol. 92, 1988 , pp. 597-631]. MR 90f:11032 | Zbl 0656.10023 · Zbl 0656.10023
[24] G. SHIMURA , On Some Arithmetic Properties of Modular Forms of One and Several Variables (Ann. of Math., Vol. 102, 1975 , pp. 491-515). MR 58 #10758 | Zbl 0327.10028 · Zbl 0327.10028
[25] J. TILOUINE , Sur la conjecture principale anticyclotomique (Duke Math. J., Vol. 59, 1989 , pp. 629-673). Article | MR 91b:11118 | Zbl 0707.11079 · Zbl 0707.11079
[26] A. WEIL , Basic Number Theory , Springer, 1974 . MR 55 #302 | Zbl 0326.12001 · Zbl 0326.12001
[27] H. YOSHIDA , On the Representation of the Galois Groups Obtained from Hilbert Modular Forms (Thesis, Princeton University, 1973 ).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.